# SDR AALA20131103001

- Difficulty date: November 3, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 72,097 hours, 38,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED B5-23 EMERGENCY LIGHTS POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
